# SDR DALA14000396311

- Difficulty date: January 3, 2014
- Submitted: January 4, 2014
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 65,438 hours, 8,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  FOUND LIGHT ASSY DEFECTIVE BEHIND 43 HJK.  REPLACED EMERGENCY LIGHT ASSY.  PERFORMED EMERGENCY LIGHT OPS CHECK OK IAW AMM 33-51.
